MathSciNet Relay Station
MathSciNet bibliographic data
MR1946777 92C50 (37E05 37N25)
Tolkacheva, E. G.; Schaeffer, D. G.; Gauthier, D. J.; Mitchell, C. C. Analysis of the Fenton-Karma model through an approximation by a one-dimensional map. Chaos 12 (2002), no. 4, 1034–1042.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement